Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Baldwin P.R. — A Convergence Exponent for Multidimensional Continued-Fraction Algorithms
Baldwin P.R. — A Convergence Exponent for Multidimensional Continued-Fraction Algorithms



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: A Convergence Exponent for Multidimensional Continued-Fraction Algorithms

Автор: Baldwin P.R.

Аннотация:

Journal of Statistical Physics, Vol. 66, Nos. 5/6, 1992. p. 1507-1526.
We study a convergence exponent c~ of multidimensional continued-fraction algorithms (MCFAs). We provide a dynamical systems interpretation for this exponent, then express a general relation for the exponent in terms of the Kolmogorov-Sinai (KS) entropy and smallest eigenvalue of the associated shift map. We consider the case of approximating two irrationals and demonstrate the numerical method for using the smallest eigenvalue and entropy to evaluate a for several MCFAs, including Jacobi-Perron and GMA (generalized mediant algorithm)...


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1992

Количество страниц: 20

Добавлена в каталог: 20.10.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2022
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте